# SDR CALA0300248

- Difficulty date: May 14, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 56,695 hours, 25,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER AFT OF STA 1016, BL 0 CORRODED ON BOTH RIGHT AND LEFT SIDES.  LEFT AND RIGHT STIFFENERS AND SPLICES WERE INSTALLED IAW EA 5310-04045 AND DRAWING 65C28106.
